Validating models of plant disease progress in space and time

G Hughes, N McRoberts, LV Madden, SC Nelson

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)85 - 112
Number of pages28
JournalJournal of Mathematics Applied and Medicine and Biology
Volume14
Publication statusFirst published - 1997

Keywords

  • Disease
  • Model
  • Models
  • Plant
  • Reference
  • Review
  • Space
  • Time

Cite this

Hughes, G., McRoberts, N., Madden, LV., & Nelson, SC. (1997). Validating models of plant disease progress in space and time. Journal of Mathematics Applied and Medicine and Biology, 14, 85 - 112.
Hughes, G ; McRoberts, N ; Madden, LV ; Nelson, SC. / Validating models of plant disease progress in space and time. In: Journal of Mathematics Applied and Medicine and Biology. 1997 ; Vol. 14. pp. 85 - 112.
@article{2767fa9de6ad47b3bd23dc6a8de008f6,
title = "Validating models of plant disease progress in space and time",
keywords = "Disease, Model, Models, Plant, Reference, Review, Space, Time",
author = "G Hughes and N McRoberts and LV Madden and SC Nelson",
year = "1997",
language = "English",
volume = "14",
pages = "85 -- 112",
journal = "Journal of Mathematics Applied and Medicine and Biology",

}

Hughes, G, McRoberts, N, Madden, LV & Nelson, SC 1997, 'Validating models of plant disease progress in space and time', Journal of Mathematics Applied and Medicine and Biology, vol. 14, pp. 85 - 112.

Validating models of plant disease progress in space and time. / Hughes, G; McRoberts, N; Madden, LV; Nelson, SC.

In: Journal of Mathematics Applied and Medicine and Biology, Vol. 14, 1997, p. 85 - 112.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Validating models of plant disease progress in space and time

AU - Hughes, G

AU - McRoberts, N

AU - Madden, LV

AU - Nelson, SC

PY - 1997

Y1 - 1997

KW - Disease

KW - Model

KW - Models

KW - Plant

KW - Reference

KW - Review

KW - Space

KW - Time

M3 - Article

VL - 14

SP - 85

EP - 112

JO - Journal of Mathematics Applied and Medicine and Biology

JF - Journal of Mathematics Applied and Medicine and Biology

ER -